Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

9 month old has red rash behind both knees and underarm. On weetbix with full cream dairy milk, egg custard. Side effects ?

hi, I have a 9 month old daughter and she is very healthy but I have noticed she has a red rash behind both knees and under one underarm and she is starting to get more over her body it doesn t bother her but I have stop putting cream on her after bath time, she is eating solid and has been have weetbix with full cream dairy milk for breakfast every morning for about 1 month and I have also introduce egg custard around the same time and thats when the rash has come. She has not been sick and all could it be the milk that giving her a rash or teeth and she is getting loads??
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

Does your daughter have a family history of allergy; do you or your husband have asthma, eczema, allergic rhinitis etc?

Most likely this could be a type of eczema due to allergy to eggs. Try discontinuing egg in the diet and see if she gets better.

If red rash persists, consult a paediatrician who might prescribe topical corticosteroids for local application on the red rashes.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor